数学
估计员
最大似然
应用数学
随机效应模型
统计
渐近分布
分布(数学)
广义线性混合模型
数学分析
医学
荟萃分析
内科学
出处
期刊:Annals of Statistics
[Institute of Mathematical Statistics]
日期:2025-06-01
卷期号:53 (3): 1298-1318
被引量:5
摘要
Generalized linear mixed models (GLMM) with crossed random effects is infamously known to present major challenges not only computationally but also theoretically. In fact, to date only consistency of the maximum likelihood estimators (MLE) has been proved for GLMM with crosses random effects. We introduce a new technique in asymptotic analysis built on a second-order Laplace approximation (LA) of a conditional expectation, whose coefficients are carefully evaluated. The LA leads to a large system of equations involving the conditional expectations, which is asymptotically inverted to obtain explicit approximation to the conditional expectations. This powerful technique leads to a new approach to establishing asymptotic distribution of the MLE when the likelihood function is intractable. As a result, asymptotic normality of the MLE is rigorously established for GLMM with crossed random effects, bringing answer to an open problem dating back to decades ago.
科研通智能强力驱动
Strongly Powered by AbleSci AI